2017
Том 69
№ 9

All Issues

Volume 42, № 1, 1990

Article (Ukrainian)

Development of studies on the exact solution of extremal problems of the theory of best approximation

Babenko V. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 4–17

Article (Ukrainian)

Investigation of the optimization of quadrature formulas by Dnepropetrovsk mathematicians

Motornyi V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 18–33

Article (Ukrainian)

Studies on extremal problems of spline-approximation

Nazarenko N. A., Velikin V. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 34–59

Article (Ukrainian)

Symptotic behavior of the best uniform approximations of individual functions by splines

Davydov O. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 59-64

Article (Ukrainian)

Moduli of families of surfaces and the Green capacity of condensers

Zorii N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 64–69

Article (Ukrainian)

Constructive description of classes of harmonic functions with singularities on continua without zero exterior angles

Maksimov V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 70–75

Article (Ukrainian)

Best constants for approximations of periodic functions by Fejer operators

Martynyuk V. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 75-82

Article (Ukrainian)

Equivalence of the derived chains corresponding to a boundary-value problem on a finite interval, for polynomial operator pencils

Radzievskii G. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 83-95

Article (Ukrainian)

Optimization of adaptive direct methods for the solution of operator equations in Hilbert space

Solodkii S. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 95–102

Article (Ukrainian)

Classes of functions defined on the real line and their approximation by entire functions. I

Stepanets O. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 102-112

Article (Ukrainian)

Entropy of the space of twice smooth curves in the Hausdorff metric

Shcherbina N. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 113-118

Article (Ukrainian)

Exact asymptotic for the remainder of Hermite's quadrature formula for function classes Wp2

Dunaichuk E. E.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 119-122

Article (Ukrainian)

Jung's relative constant of the space Lp

Pichugov S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 122–125

Article (Ukrainian)

Solution of a multipoint boundary-value problem for a system of linear ordinary differential equations with holomorphic coefficients

Churikov V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 125–128

Article (Ukrainian)

Spectral expansions of some representations of Lie groups

Klimyk A. U., Vilenkin N. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 128–131

Article (Ukrainian)

The Goursat problem with integral boundary conditions

Zhestkov S. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 132-135

Article (Ukrainian)

Abelian groups whose ε-pure subgroups are m-complemented

Tuzov A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 135-139

Article (Ukrainian)

Groups admitting a characterization of the Gaussian distribution by the equidistribution of a monomial and linear statistics

Fel'dman G. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 1. - pp. 139-142